Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Separation of streamlines for spatially periodic flow at zero Reynolds numbers


Author: K. B. Ranger
Journal: Quart. Appl. Math. 47 (1989), 367-373
MSC: Primary 76C99
DOI: https://doi.org/10.1090/qam/998109
MathSciNet review: 998109
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The stream function is found for the creeping flow between two cylinders. The inner cylinder is approximately circular and is rotating with constant angular velocity. The outer cylinder is fixed and corrugated or spatially periodic. The boundary vorticity on the outer boundary is discussed in relation to separation of the streamlines, as a function of the parameters describing the boundary geometry.


References [Enhancements On Off] (What's this?)

  • [1] D. E. R. Godfrey, Theoretical elasticity and plasticity for engineers, Thames and Hudson, London, 1959. MR 0105861
  • [2] E. G. Phillips, Functions of a Complex Variable with Applications, Oliver and Boyd, Edinburgh; Interscience Publishers, Inc., New York, 1940. MR 0002584
  • [3] M. E. O'Neill and K. B. Ranger, Handbook of Multiphase Systems, Ed. G. Hetsroni, Hemisphere Publishing Corporation, 1982, pp. 96-204

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76C99

Retrieve articles in all journals with MSC: 76C99


Additional Information

DOI: https://doi.org/10.1090/qam/998109
Article copyright: © Copyright 1989 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website